Facebook Pixel
Q: 

bleeding..

By January 1, 2012 - 1:13am
 
Rate This

Hi!

I had an unprotected sex Dec 26, 2011 (9th day of my menstrual cycle) and took Morning after pills.. I bled Dec 31,2011 -Jan 1 2012.. Is it the side effect of the morning after pill because I took it days before my ovulation period?.. am really confused.. or is it the so called Implantation bleeding. huhuhu HELP ME.

Add a Comment2 Comments

Hi Worriedlass, What Roas says here makes sense. Wait patiently if your period is late either see a gyn or take a pregnancy test.

Melissa

January 1, 2012 - 8:31pm

Hi worriedlass,

I answered your previous question here: http://www.empowher.com/community/ask/could-i-get-pregnant-1 where I told you that a change in period is a side effect of the EC. Please be patient, if your period is late by more than a week of the date that it was originally supposed to come then take a pregnancy test.

Happy New Year!

Rosa

January 1, 2012 - 7:33am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!